# SDR P5CA2018070900125

- Difficulty date: June 29, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 78,807 hours, 12,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 1000 STR 11L-12L FOUNDED CORRODED. INNER SKIN CORROSION AREAS REPAIRED IAW RI NO: RI-53-40-12812 REV A.
